# SDR TWAA9714601

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Potentiometer
- Part number: 62412
- Condition: Worn
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JFK - FLT 30 - DURING CRUISE, FIRST OFFICER'S MAP LIGHT SWITCH SHORTED OUT.  SLIGHT ODOR AND SMOKE DETECTED.  POTENTIOMETER MOUNTING WAS RESECURED.  MFG P/N 62412.  CHECK-C 01D 11-17-97 LAX.  (X)
